# SDR VNAA2013121400009

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 23,455 hours, 23,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ROW FORWARD FLOOR PATH LIGHT CRACKED.  MAINTENANCE REMOVED A 7 INCH SECTION AT 3 D/F AND A 7 INCH SECTION AT 6 ACFT AND INSTALLED TWO SECTIONS AT LT EMERGENCY EXIT ROW FORWARD PATH LIGHT CROSS SECTION.    ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.  ACFT RELEASED FOR SERVICE.
